# SDR CA980317075

- Difficulty date: January 28, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE HAD HUNG START AT 25% NG. MAX LIGHT OFF TEMP AFTER FCU ADJUSTMENT OF ONE FULL TURN. FCU HAS 0.0 HOURS SINCE OVERHAUL.
